# SDR 7AHR201204132155

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT WING UPPER SURFACE UNDER WING WALKWAY PAINT AT WING STA 765.9 AT WBL 92.5.  BLENDED CORROSION, AFTER CORROSION REMOVAL IT WAS DETERMIND THE MATERIAL LOSS WAS OUT OF LIMITS.  AFTER REVIEWING THE CURRENT SRM IT WAS DETERMIND THERE WAS NOT REPAIR IN THE SRM.  THE DISCREPANCY WAS REFERED TO A DER, FLIGHT VEHICLES CONSULTING.  A REPAIR SCHEME WAS DEVELOPED AND PROVIDED.  ALL REPAIRS WERE ACCOMPLISHED UNDER THE INSTRUCTIONS PROVIDED BY THE EO FROM FLIGHT VEHICLES CONSULTING ON EO 57-12102-1.
